# SDR HEEA0013960

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 214070943108
- Condition: Defective
- Location: Emerg Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT FIT IN THE AIRCRAFT.
